# SDR FDEA200906222214

- Difficulty date: June 22, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N53983
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 820 TO 839, LBL 16, INTERCOSTAL CORRODED.  REPAIRED INTERCOSTAL.   FABRICATED IAW DWG 143N5398 SHT 2 REV , 143N5345 SHT 1 REV C AND A43N5354 SHT 8 REV A.  CORRODED INTERCOSTAL WEB, LWR ANGLE AND CLIP REMOVED AND REPLACED IAW SRM 51-40-02 REV. 97.  THIS REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
